# SDR U2RA201211130007

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1450-1500 RBL 2.9, FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5", WIDTH 1" DEPTH .038" ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .025".  FLOOR SUPPORT, REPLACED IAW DWG 146N5447.
